Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On a class of generalized Fermat equations of signature (2,2n,3)

Journal of Number Theory, vol.234, pp.153-178, 2022 (Journal Indexed in SCI) identifier identifier

On elliptic curves induced by rational Diophantine quadruples

Proceedings of the Japan Academy Series A: Mathematical Sciences, vol.98, no.1, 2022 (Journal Indexed in SCI Expanded) Creative Commons License identifier identifier

A note on the Diophantine equation x(2)=4p(n)-4p(m) + l(2)

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2021 (Journal Indexed in SCI) identifier identifier

The shuffle variant of a Diophantine equation of Miyazaki and Togbe

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.64, no.3, pp.243-254, 2021 (Journal Indexed in SCI) identifier identifier

A note on the ternary Diophantine equation x(2) - y(2m) = z(n)

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.29, no.2, pp.93-105, 2021 (Journal Indexed in SCI) identifier identifier

Rational points in geometric progression on the unit circle

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.98, pp.513-520, 2021 (Journal Indexed in SCI) identifier identifier

A note on Terai's conjecture concerning primitive Pythagorean triples

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.50, no.4, pp.911-917, 2021 (Journal Indexed in SCI) identifier identifier

A NOTE ON THE EXPONENTIAL DIOPHANTINE EQUATION (A(2)n)(x) + (B(2)n)(y) = ((A(2) + B-2)n)(z)

GLASNIK MATEMATICKI, vol.55, no.2, pp.195-201, 2020 (Journal Indexed in SCI) identifier

On a class of Lebesgue-Ljunggren-Nagell type equations

JOURNAL OF NUMBER THEORY, vol.215, pp.149-159, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

RESOLUTION OF THE EQUATION (3(x1)-1)(3(x2)-1) = (5(y1)-1)(5(y2)-1)

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.50, no.4, pp.1425-1433, 2020 (Journal Indexed in SCI) identifier identifier identifier

A note on the ternary purely exponential diophantine equation A(x) + B-y = C-z with A plus B = C-2

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.57, no.2, pp.200-205, 2020 (Journal Indexed in SCI) identifier identifier

An application of Baker's method to the Jesmanowicz' conjecture on primitive Pythagorean triples

PERIODICA MATHEMATICA HUNGARICA, vol.80, no.1, pp.74-80, 2020 (Journal Indexed in SCI) identifier identifier

The Diophantine equation (x+1)(k) + (x+2)(k) + ... plus (lx)(k) = y(n) revisted

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.96, no.1-2, pp.111-120, 2020 (Journal Indexed in SCI) identifier identifier identifier

ON THE EXPONENTIAL DIOPHANTINE EQUATION (n-1)(x) + (n+2)(y) = n(z)

COLLOQUIUM MATHEMATICUM, vol.161, no.2, pp.239-249, 2020 (Journal Indexed in SCI) identifier identifier identifier

RATIONAL SEQUENCES ON DIFFERENT MODELS OF ELLIPTIC CURVES

GLASNIK MATEMATICKI, vol.54, no.1, pp.53-64, 2019 (Journal Indexed in SCI) identifier identifier

On the Diophantine equation ((c+1)m(2)+1)(x) + (cm(2)-1)(y) = (am)(z)

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2690-2698, 2018 (Journal Indexed in SCI) identifier identifier

ELLIPTIC CURVES CONTAINING SEQUENCES OF CONSECUTIVE CUBES

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.48, no.7, pp.2163-2174, 2018 (Journal Indexed in SCI) identifier identifier

On the Diophantine equation (x+1)(k) (x+2)(k) + . . . plus (lx)(k) = y(n)

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.91, pp.369-382, 2017 (Journal Indexed in SCI) identifier identifier

On the exponential Diophantine equation x(2)+2(a) p(b) = y(n)

PERIODICA MATHEMATICA HUNGARICA, vol.70, no.2, pp.233-247, 2015 (Journal Indexed in SCI) identifier identifier

ON THE NUMBER OF SOLUTIONS OF THE DIOPHANTINE EQUATION x(2)+2(a) . p(b) = y(4)

MATHEMATICAL REPORTS, vol.17, no.3, pp.255-263, 2015 (Journal Indexed in SCI) identifier

A NOTE ON TWO DIOPHANTINE EQUATIONS x(2) +/- 2(a) p(b) = y(4)

MISKOLC MATHEMATICAL NOTES, vol.14, no.3, pp.1105-1111, 2013 (Journal Indexed in SCI) identifier identifier

On the Diophantine equation 2(m) + nx(2) = y(n)

JOURNAL OF NUMBER THEORY, vol.132, no.11, pp.2604-2609, 2012 (Journal Indexed in SCI) identifier identifier

ON THE DIOPHANTINE EQUATION x(2)+2(a) . 19(b) = y(n)

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.43, no.3, pp.251-261, 2012 (Journal Indexed in SCI) identifier identifier

ON THE DIOPHANTINE EQUATION x(2)+7(alpha) . 11(beta) = y(n)

MISKOLC MATHEMATICAL NOTES, vol.13, no.2, pp.515-527, 2012 (Journal Indexed in SCI) identifier identifier

ON THE DIOPHANTINE EQUATION x(2) 5(a) . 11(b) = y(n)

FUNCTIONES ET APPROXIMATIO: COMMENTARII MATHEMATICI, VOL 43, PT 2, vol.43, pp.209-225, 2010 (Journal Indexed in SCI) Creative Commons License identifier

THE GROUP STRUCTURE OF BACHET ELLIPTIC CURVES OVER FINITE FIELDS F-p

MISKOLC MATHEMATICAL NOTES, vol.10, no.2, pp.129-136, 2009 (Journal Indexed in SCI) identifier

Rational points on elliptic curves y(2)=x(3)+a(3) in F-P where p equivalent to 1 (mod 6) is prime

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.37, pp.1483-1491, 2007 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

ON THE DIOPHANTINE EQUATION (5pn(2) - 1)(x)

HONAM MATHEMATICAL JOURNAL, vol.42, no.1, pp.139-150, 2020 (Journal Indexed in ESCI) identifier identifier

ON TRIANGLES WITH COORDINATES OF VERTICES FROM THE TERMS OF THE SEQUENCES {U-kn} AND {V-kn}

RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI, vol.24, no.542, pp.15-27, 2020 (Journal Indexed in ESCI) identifier identifier

A brief survey on the generalized Lebesgue-Ramanujan-Nagell Equation

Surveys in Mathematics and its Applications, vol.15, pp.473-523, 2020 (Refereed Journals of Other Institutions)

A note on the diophantine equations x 2 ± 5 α . pn = y n

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.67, no.1, pp.317-322, 2018 (Refereed Journals of Other Institutions)

ON THE DIOPHANTINE EQUATION Sigma(k)(j=1) jF(j)(p) = F-n(q)

ARCHIVUM MATHEMATICUM, vol.54, no.3, pp.177-188, 2018 (Journal Indexed in ESCI) identifier identifier

On the Conjecture of Jesmanowicz

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.56, pp.46-72, 2017 (Journal Indexed in ESCI) Creative Commons License identifier

Complete solution of the Diophantine equation x25a.11b=yn

Bulletin of the Hellenic Mathematical Society, vol.60, pp.125-151, 2016 (Refereed Journals of Other Institutions)

ON THE DIOPHANTINE EQUATION x(2)+2(a) . 11(b) = y(n)

FIBONACCI QUARTERLY, vol.48, pp.39-46, 2010 (Journal Indexed in ESCI) Creative Commons License identifier

A p-adic look at the Diophantine equation x2+112k = yn

Numerical Analysis and Applied Mathematics, AIP Conference Proceedings, vol.1168, pp.275-277, 2009 (Refereed Journals of Other Institutions)

The Diophantine Equation x^2 + 11^m = y^n,

Adv. Studies in Contemporary Maths., , vol.19, no.2, pp.183-188, 2009 (Journal Indexed in ESCI)

THE GROUP STRUCTURE OF FREY ELLIPTIC CURVES OVER FINITE FIELDS F-p

JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS, vol.10, no.2, pp.255-262, 2008 (Journal Indexed in ESCI) identifier

Counting the Number of Pythagorean Triples in Finite Fields

Advances in Theoretical and Applied Mathematics, vol.2, pp.77-82, 2007 (Refereed Journals of Other Institutions)

Rational Points on Elliptic Curves y2 = x3 + a3 in Fp, where p  5 (mod 6) is Prime

Int. J. of Mathematics Sciences, vol.1, no.4, pp.247-250, 2007 (Refereed Journals of Other Institutions)

Rational Points on Frey elliptic curves on finite fields

Advances in Theoretical and Applied Mathematics, vol.2, pp.129-136, 2007 (Refereed Journals of Other Institutions)

Classification of the Bachet Elliptic Curves y2 = x3 + a3 in Fp, where p  1 (mod 6) is Prime

Int. J. of Mathematics Sciences, vol.1, no.4, pp.239-241, 2007 (Refereed Journals of Other Institutions)

The Number of Rational Points on Elliptic Curves y2 = x3 + a3 on Finite Fields

Int. J. of Mathematics Sciences, vol.1, no.4, pp.255-257, 2007 (Refereed Journals of Other Institutions)

On the Additive Structure of the Set of Quadratic Residues Modulo p

Adv. Studies in Contemporary Maths, vol.14, no.2, pp.251-257, 2007 (Journal Indexed in ESCI)

CORRIGENDUM ON "THE NUMBER OF POINTS ON ELLIPTIC CURVES E : y(2) = x(3)

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.22, no.2, pp.207-208, 2007 (Journal Indexed in ESCI) identifier

Refereed Congress / Symposium Publications in Proceedings

The shuffle variant of a Diophantine equation of Miyazaki and Togbe

The third Romanian-Turkish Mathematics Colloquium 2019, Constanta, Romania, 18 - 22 September 2019

The shuffle variant of a Diophantine equation of Miyazaki and Togbe

Friendly workshop on Diophantine equations and related problems 2019, Bursa, Turkey, 6 - 08 July 2019

The generalization of two Diophantine equations of Nagell

31 st Journees Arithmetiques, İstanbul, Turkey, 1 - 05 July 2019

A note on the ternary purely exponential Diophantine equation AxBy=Cz with AB=C2

Friendly workshop on Diophantine equations and related problems 2019, Bursa, Turkey, 6 - 08 July 2019

Rational sequences on different models of elliptic curves

31 st Journees Arithmetiques, İstanbul, Turkey, 1 - 05 July 2019

On the exponential Diophantine equation (5pm2-1)x(p(p-5)m21)y=(pm)z

Conference on Diophantine m-tuples and Related Problems-II, Michigan, United States Of America, 15 - 17 October 2018

On the exponential Diophantine equation ((b1)m21)x(bm2-1)y=(cm)z,

Conference on Diophantine m-tuples and Related Problems-II, Michigan, United States Of America, 15 - 17 October 2018

Elliptic curves containing sequences of consecutive cubes,

2 nd International Conference on Pure and Applied Mathematics, Van, Turkey, 11 - 13 September 2018

Elliptic curves containing sequences of consecutive cubes

Modular Forms and Langlands Functoriality, Bilecik, Turkey, 11 - 12 May 2018

On the solutions of a Diophantine equation with power sums

30 th Journées Arithmétiques, Caen, France, 3 - 07 July 2017

Kuvvet Toplamları Tipinde Bir Diophant Denklemin Çözümleri Üzerine

12 nci Ankara Matematik Günleri, Ankara, Turkey, 25 - 26 May 2017

On the Diophantine equation (x 1)k (x 2)k...(lx)k=yn

Journees Arithmetique 2015, Debrecen, Hungary, 6 - 10 July 2015, vol.1

Bazı genelleştirilmiş Lebesgue Nagell denklemleri üzerine

7 nci Ankara Matematik Günleri, Ankara, Turkey, 31 May - 01 June 2012, vol.1, pp.37-38

On the Solutions of Some Specific Exponential Diophantine Equations

International Congress of Mathematicians, , Abohar, India, 19 August 2010, pp.1-11 Creative Commons License

Congruence Subgroups of Modular Group and Hecke Groups

23rd International Conference of the Jangjeon Mathematical Society, Ahvaz, Iran, 07 February 2010, pp.1-6

On some recent results concerning exponential Diophantine equations

The 22nd International Conference of Jangjeon Mathematical Society, Karnataka, India, 13 August 2009, pp.1-9

On A Diophantine Equation,

Antalya Algebra Days XI, Antalya, Turkey, 19 May 2009, pp.38

On Exponential Diophantine Equations I

University Essen Institute für Experimentelle Mathematik, Forschungsseminar Wintersemester, , Essen, Germany, 21 January 2009, pp.1-10

A p-adic Look at the Diophantine Equation x(2)+11(2k) =yn

International Conference on Numerical Analysis and Applied Mathematics, Rethimnon, Greece, 18 - 22 September 2009, vol.1168, pp.275-276 identifier

The Diophantine Equation x^2 + 11^m = y^n

The 20th Int. Congress of Jangjeon Math. Soc., , Bursa, Turkey, 21 August 2008, pp.1-5

Two special elliptic curve classes

International Symposium on Complex Analysis, Sibiu, Romania, 25 August 2007, pp.1-10